# SDR 06FDEA03389

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 560 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER CLIP CRACKED STA 560 STR 23L   REMOVED AND REPLACED STRINGER CLIP PER SRM 51-30-2.
